# SDR SWAA2012121410661

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 48,600 hours, 28,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE BEHIND COVE SKIN OF RIGHT WING, ACCESSED VIA PANEL 621DB IS CRACKED.  ACCOMPLISHED TIME LIMITED REPAIR REF EA: 1-757-7784.
